Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having diarrhea, stomach pain, vomiting. Given loperamide, emetrol. Now burping up fart smell. What to do?

Hi Dr. Christensen. my husband started yesterday with diarrhea bad pain in stomac, then vomiting, then both together. I want to Walgreens the Phy. guy said to get loperamide hydrochoride and Emetrol ,Now he is burping up fart smells, I never smelled that before. And I have to open the windows because that smell hangs around and I don t like it. Nether does he, poor baby. Help please. Joanne Edit? Thats the best I can do. Never mind.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response

The first thing is to stop using loperamide. Although diarrhea is not pleasant, it could be a sign of hidden pathologies.

Therefore, I suggest to do a coproculture, exam for ova/parasites and culture for candida.

Next, I suggest close monitoring of temperature, using tasectan, oral rehydration salts for diarrhea and balancing of electrolytes, probiotics.

All the best!
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor